MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. SAFESET 24" ARTERIAL PRESSURE TUBING, SAFESET RESERVOIR AND BLOOD SAMPLING PORT; TRANSDUCER, BLOOD-PRESSURE, EXTRAVASCULAR

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. SAFESET 24" ARTERIAL PRESSURE TUBING, SAFESET RESERVOIR AND BLOOD SAMPLING PORT; TRANSDUCER, BLOOD-PRESSURE, EXTRAVASCULAR
Catalog Number 423280402
Medical Device Problem Codes Crack (1135); Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/24/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D4, g4: model number is not sold in the us but similar device is sold under model 42801-29.This product was used for the di, product code, and 501k.D4 and h4 the lot#, expiration date, and manufacture date are unknown.The investigation is pending completion.Upon completion a supplemental mdr will be submitted.
 
Event or Problem Description
A complaint was received regarding a safeset¿ 24 inch arterial pressure tubing, safeset¿ reservoir and blood sampling port that experienced leakage.The report states that "while drawing bloodwork from the patient's arterial line, the safeset appears to have cracked and began leaking blood (at tip of safeset plunger)".The customer does not require immediate replacement to be able to continue operations.Quantity affected and quantity to be returned is 1 ea.Date of incident was on (b)(6) 2025.There was patient involvement, no adverse event and there was delay in therapy.
 
Additional Manufacturer Narrative
Investigation summary the reported complaint could not be confirmed.No product samples, pictures, or videos were received for investigation.Therefore, a comprehensive failure investigation cannot be performed and a cause cannot be determined.A manufacturing record review could not be completed as the lot number was not provided by the customer.

Brand Name
SAFESET 24" ARTERIAL PRESSURE TUBING, SAFESET RESERVOIR AND BLOOD SAMPLING PORT
Common Device Name
TRANSDUCER, BLOOD-PRESSURE, EXTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key21922922
Report Number9617594-2025-00857
Device Sequence Number15631532
Product Code DRS
UDI-Device Identifier00887709120785
UDI-Public00887709120785
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K052828
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number423280402
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/31/2025
Supplement Date Received by Manufacturer04/29/2025
Initial Report FDA Received Date04/28/2025
Supplement Report FDA Received Date05/28/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown